# SDR REXA2018071600619

- Difficulty date: July 11, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 25,795 hours, 16,866 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Condition: Broken
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS O2 MASK COMPARTMENT DOOR IS LOOSE OR FALLING OFF. REMOVED AND REPLACED CAPTAINS 02 STOWAGE BOX IAW CRJ 900 AMM 35-11-15.  PERFORMED OPERATIONAL TEST OF CAPTAINS 02 MASK IAW AMM TASK 23-51-00-710-801. OPS CHECK TEST GOOD. A/C OKAY FOR SERVICE.
